Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2009, Article ID 341679, 16 pages
http://dx.doi.org/10.1155/2009/341679
Research Article

Solvability of a Higher-Order Three-Point Boundary Value Problem on Time Scales

Department of Mathematics, North University of China, Taiyuan, Shanxi 030051, China

Received 3 August 2009; Revised 17 October 2009; Accepted 19 November 2009

Academic Editor: Ferhan Atici

Copyright © 2009 Yanbin Sang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. P. Agarwal and D. O'Regan, “Nonlinear boundary value problems on time scales,” Nonlinear Analysis: Theory, Methods & Applications, vol. 44, no. 4, pp. 527–535, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. F. M. Atici and G. Sh. Guseinov, “On Green's functions and positive solutions for boundary value problems on time scales,” Journal of Computational and Applied Mathematics, vol. 141, no. 1-2, pp. 75–99, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. M. Bohner and A. Peterson, Dynamic Equations on Time Scales: An Introduction with Application, Birkhäuser, Boston, Mass, USA, 2001. View at MathSciNet
  4. M. Bohner and A. Peterson, Eds., Advances in Dynamic Equations on Time Scales, Birkhäuser, Boston, Mass, USA, 2003. View at MathSciNet
  5. V. Lakshmikantham, S. Sivasundaram, and B. Kaymakcalan, Dynamic Systems on Measure Chains, vol. 370 of Mathematics and Its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1996. View at MathSciNet
  6. D. R. Anderson, “Solutions to second-order three-point problems on time scales,” Journal of Difference Equations and Applications, vol. 8, no. 8, pp. 673–688, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. K. L. Boey and P. J. Y. Wong, “Existence of triple positive solutions of two-point right focal boundary value problems on time scales,” Computers & Mathematics with Applications, vol. 50, no. 10–12, pp. 1603–1620, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. E. Cetin and S. G. Topal, “Higher order boundary value problems on time scales,” Journal of Mathematical Analysis and Applications, vol. 334, no. 2, pp. 876–888, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. J. J. DaCunha, J. M. Davis, and P. K. Singh, “Existence results for singular three point boundary value problems on time scales,” Journal of Mathematical Analysis and Applications, vol. 295, no. 2, pp. 378–391, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. W. Han and S. Kang, “Multiple positive solutions of nonlinear third-order BVP for a class of p-Laplacian dynamic equations on time scales,” Mathematical and Computer Modelling, vol. 49, no. 3-4, pp. 527–535, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  11. E. R. Kaufmann, “Positive solutions of a three-point boundary-value problem on a time scale,” Electronic Journal of Differential Equations, vol. 2003, no. 82, pp. 1–11, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. H. Luo and Q. Ma, “Positive solutions to a generalized second-order three-point boundary-value problem on time scales,” Electronic Journal of Differential Equations, vol. 2005, no. 17, pp. 1–14, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. H. Luo, “Positive solutions to singular multi-point dynamic eigenvalue problems with mixed derivatives,” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 4, pp. 1679–1691, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. H.-R. Sun and W.-T. Li, “Positive solutions for nonlinear three-point boundary value problems on time scales,” Journal of Mathematical Analysis and Applications, vol. 299, no. 2, pp. 508–524, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. H. R. Sun and W. T. Li, “Positive solutions for nonlinear m-point boundary value problems on time scales,” Acta Mathematica Sinica. Chinese Series, vol. 49, no. 2, pp. 369–380, 2006 (Chinese). View at Google Scholar · View at MathSciNet
  16. J.-P. Sun, “Existence of solution and positive solution of BVP for nonlinear third-order dynamic equation,” Nonlinear Analysis: Theory, Methods & Applications, vol. 64, no. 3, pp. 629–636, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. D. R. Anderson and R. I. Avery, “An even-order three-point boundary value problem on time scales,” Journal of Mathematical Analysis and Applications, vol. 291, no. 2, pp. 514–525, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. D. R. Anderson and I. Y. Karaca, “Higher-order three-point boundary value problem on time scales,” Computers & Mathematics with Applications, vol. 56, no. 9, pp. 2429–2443, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. W. Han and M. Liu, “Existence and uniqueness of a nontrivial solution for a class of third-order nonlinear p-Laplacian m-point eigenvalue problems on time scales,” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 5, pp. 1877–1889, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  20. İ. Yaslan, “Existence results for an even-order boundary value problem on time scales,” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 1, pp. 483–491, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. J.-P. Sun, “A new existence theorem for right focal boundary value problems on a measure chain,” Applied Mathematics Letters, vol. 18, no. 1, pp. 41–47, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. M. A. Krasnosel'eskiĭ and P. P. Zabreĭko, Geometrical Methods of Nonlinear Analysis, vol. 263 of Grundlehren der Mathematischen Wissenschaften, Springer, Berlin, Germany, 1984. View at MathSciNet
  23. Q.-L. Yao, “Several existence results of some nonlinear third-order ordinary differential equations,” Pure and Applied Mathematics, vol. 19, no. 3, pp. 248–252, 2003 (Chinese). View at Google Scholar · View at MathSciNet
  24. Q.-L. Yao, “Some sufficient conditions of solvability for a nonlinear second-order three-point boundary value problem,” Chinese Journal of Engineering Mathematics, vol. 21, no. 6, pp. 1029–1032, 2004 (Chinese). View at Google Scholar · View at MathSciNet
  25. K. Deimling, Nonlinear Functional Analysis, Springer, Berlin, Germany, 1985. View at MathSciNet